首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Existence of positive solutions of boundary value problems for high-order nonlinear conformable differential equations with p -Laplacian operator
  • 本地全文:下载
  • 作者:Bibo Zhou ; Bibo Zhou ; Lingling Zhang
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2019
  • 卷号:2019
  • 期号:1
  • 页码:1-17
  • DOI:10.1186/s13662-019-2258-2
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, we study the existence of positive solutions for boundary value problems of high-order conformable differential equations involving the p-Laplacian operator. By applying properties of the Green’s function and the Guo–Krasnosel’skii fixed point theorem, some sufficient conditions for the existence of at least one positive solution are established. In addition, we demonstrate the effectiveness of the main result by using an example.
  • 关键词:p-Laplacian operator;Boundary value problem;Conformable fractional derivative;Fixed point theorems
国家哲学社会科学文献中心版权所有